# SDR SWAA2014101532952

- Difficulty date: October 8, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 35,677 hours, 24,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6011779
- Part serial: 2799
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING EMER EVACUATION LIGHTS INOPERATIVE.  R & R BATTERY CHARGER ASSEMBLY IAW AMM.
